# SDR UHLA201608090398

- Difficulty date: August 9, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 17,766 hours, 12,738 cycles
- System (JASC): 5270 · Door Warning System
- Part: Detector
- Condition: Defective
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L2 DOOR SHOWING OPEN ON MFD IN FLIGHT.  ALL PHYSICAL DOOR INDICATIONS NORMAL.  R & R ROLLER DETECTOR SHAFT IAW 53-23-25.
